# SDR UIEA2017120902384

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,446 hours, 17,650 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine Contro
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

R ENG CONTROL ADVISORY AND STATUS MESSAGE DISPLAYED AFTER LANDING ( C/W FIM 73-21 FT 878 NO FAULTS INDICATED  )
